# SDR P5CA9500247

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5280 · Landing Gear Doors
- Part: Rivets
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BODY GEAR INBOARD DOOR INNER SKIN LOOSE AT 2 ROWS OF FASTENERS.  REMOVED AND REPLACED FASTENERS PER BOEING SRM 51-30-02.
